| Model Number |
CYF-VHR |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, the observed detached distal tip was likely the result of component failure due excessive during handling, repetitive use stress/wear and or external factors.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The cysto-nephro videoscope was returned to the service center with a report of seal on the tip is broken.This does not indicate an mdr reportable event, however, an mdr reportable failure was found during inspection and testing at the service center.During inspection of the device, it was observed that the distal end was detached, most likely due to stress.There was no patient involvement, and no harm was reported as a result of the event.